# SDR IPXA2014080183804

- Difficulty date: July 17, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 12,510 hours, 8,105 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1, RT ELEVATOR UPPER SKIN HAS A LIGHTNING STRIKE MARK AROUND NR 14 T/E FASTENER FROM OTBD SIDE ACCOMPLISHED REPAIR ON RT ELEVATOR UPPER SKIN AT THE NR 14 FASTENER IAW SRM 55-21-12, PARA 5H, FIG 211.
